Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two theorems on almost sure convergence

Author: Julius R. Blum
Journal: Proc. Amer. Math. Soc. 5 (1954), 253-255
MSC: Primary 60.0X
MathSciNet review: 0060751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Blum, Strong consistency of stochastic approximation methods, unpublished doctoral dissertation, University of California, Berkeley, 1953.
  • [2] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [3] Michel Loève, On almost sure convergence, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 279–303. MR 0047275

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society